# SDR ASAA2013121812166

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 14,166 hours, 4,319 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Part time: 46,875 hours, 22,457 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VNAV BUTTON LIGHT ON MCP INOPERATIVE.  ACFT GROUNDED. REPLACED THE A/P MCP IAW MM 22-11-34-400-801.  OPS CK GOOD IAW MM 22-11-34-740.  PERFORMED THE DFGS LRU INTERFACE TEST FOR MCP IAW MM22-11-34/501, TEST GROUP 32, PASSED.  PERFORMED LAND VERIFY TEST IAW MM 22-11-00/201, TEST GROUP 49, PASSED.  PERFORMED THE HGS SENSOR TEST FOR FCC IAW SMM 34-36-00, PASSED.  ACFT REMAINS CAT III A AUTOLAND & HGS SCREW REFLECTS THE SAME.
